Alert archive / Oregon / Small Craft Advisory for Windses in 2012

Small Craft Advisory for Winds 13, NWS Medford, OR

February 8, 2012

NWS Medford, OR issued this small craft advisory for winds at Feb 8, 2012, 3:41 AM PST. It took effect at Feb 8, 2012, 7:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2012, 3:41 AM PST (11:41 UTC)
In effect from
Feb 8, 2012, 7:00 AM PST
Expired
Feb 8, 2012, 7:00 PM PST
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WHUS76 KMFR 081141 AAA
MWWMFR

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MEDFORD OR
341 AM PST WED FEB 8 2012

PZZ370-090045-
/O.CON.KMFR.SW.Y.0012.000000T0000Z-120213T1200Z/
/O.NEW.KMFR.SI.Y.0013.120208T1500Z-120208T2100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
341 AM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 AM THIS
MORNING TO 1 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO
1 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

* WINDS: WINDS WILL INCREASE TO 20 TO 25 KT THIS
  MORNING...DECREASING BELOW SMALL CRAFT ADVISORY EARLY THIS
  AFTERNOON. 

* SEAS: THERE WILL BE A CONFUSED MIX OF NORTHWESTERLY AND 
  SOUTHWESTERLY SWELL COMBINED SEAS OF 13 TO 16 FEET AT 14 
  SECONDS TODAY. SEAS WILL DECREASE A COUPLE OF FEET TONIGHT 
  BEFORE INCREASING AGAIN TO 13 TO 16 FEET AT 14 SECONDS 
  THURSDAY AFTERNOON. SEAS WILL SLOWLY SUBSIDE TO AROUND 10 FEET 
  AT 11 SECONDS SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-356-376-090045-
/O.CON.KMFR.SW.Y.0012.000000T0000Z-120213T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
341 AM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
4 AM PST MONDAY. 

* SEAS: THERE WILL BE A CONFUSED MIX OF NORTHWESTERLY AND 
  SOUTHWESTERLY SWELL COMBINED SEAS OF 13 TO 16 FEET AT 14 
  SECONDS TODAY. SEAS WILL DECREASE A COUPLE OF FEET TONIGHT 
  BEFORE INCREASING AGAIN TO 13 TO 16 FEET AT 14 SECONDS 
  THURSDAY AFTERNOON. SEAS WILL SLOWLY SUBSIDE TO AROUND 10 FEET 
  AT 11 SECONDS SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
209 
WHUS76 KMFR 082053
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1253 PM PST WED FEB 8 2012

PZZ370-091000-
/O.EXT.KMFR.SI.Y.0013.000000T0000Z-120209T0300Z/
/O.CON.KMFR.SW.Y.0012.000000T0000Z-120213T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1253 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PST
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM
PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

* WINDS: WINDS WILL CONTINUE AT 20 TO 25 KT TODAY... 
  DECREASING BELOW SMALL CRAFT ADVISORY THIS EVENING. 

* SEAS: THERE WILL BE A CONFUSED MIX OF NORTHWESTERLY AND 
  SOUTHWESTERLY SWELL COMBINED SEAS OF 13 TO 16 FEET AT 14 
  SECONDS TODAY. SEAS WILL DECREASE A COUPLE OF FEET TONIGHT 
  BEFORE INCREASING AGAIN TO 13 TO 16 FEET AT 14 SECONDS 
  THURSDAY AFTERNOON. SEAS WILL SLOWLY SUBSIDE TO AROUND 10 FEET 
  AT 11 SECONDS SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-356-376-091000-
/O.CON.KMFR.SW.Y.0012.000000T0000Z-120213T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1253 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
4 AM PST MONDAY. 

* SEAS: THERE WILL BE A CONFUSED MIX OF NORTHWESTERLY AND 
  SOUTHWESTERLY SWELL COMBINED SEAS OF 13 TO 16 FEET AT 14 
  SECONDS TODAY. SEAS WILL DECREASE A COUPLE OF FEET TONIGHT 
  BEFORE INCREASING AGAIN TO 13 TO 16 FEET AT 14 SECONDS 
  THURSDAY AFTERNOON. SEAS WILL SLOWLY SUBSIDE TO AROUND 10 FEET 
  AT 11 SECONDS SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
864 
WHUS76 KMFR 082220
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
220 PM PST WED FEB 8 2012

PZZ370-091130-
/O.CON.KMFR.SI.Y.0013.000000T0000Z-120209T0300Z/
/O.CON.KMFR.SW.Y.0012.000000T0000Z-120213T1200Z/
/O.NEW.KMFR.SI.Y.0014.120210T0300Z-120210T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
220 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THURSDAY TO
4 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO
4 AM PST FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

* WINDS: WINDS WILL CONTINUE AT 20 TO 25 KT FOR THE REST OF
  TODAY...DECREASING BELOW SMALL CRAFT ADVISORY LATER THIS
  EVENING. WINDS WILL STRENGTHEN TO 25 TO 30 KT THURSDAY EVENING
  AND PERSIST OVERNIGHT...BEFORE DECREASING TO BELOW SMALL CRAFT
  ADVISORY FRIDAY MORNING.

* SEAS: THERE WILL BE A CONFUSED MIX OF NORTHWESTERLY AND
  SOUTHWESTERLY SWELL COMBINED SEAS OF 13 TO 16 FEET AT 14 SECONDS
  THE REST OF TODAY AND THIS EVENING. SEAS WILL DECREASE A COUPLE
  OF FEET TONIGHT BEFORE INCREASING AGAIN TO 14 TO 17 FEET AT 14
  SECONDS THURSDAY AFTERNOON. SEAS WILL SLOWLY SUBSIDE TO AROUND
  10 FEET AT 11 SECONDS SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-356-091130-
/O.CON.KMFR.SW.Y.0012.000000T0000Z-120213T1200Z/
/O.NEW.KMFR.SI.Y.0014.120210T0600Z-120210T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
220 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THURSDAY
TO 4 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO
4 AM PST FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

* SEAS: THERE WILL BE A CONFUSED MIX OF NORTHWESTERLY AND
  SOUTHWESTERLY SWELL COMBINED SEAS OF 13 TO 16 FEET AT 14 SECONDS
  THE REST OF TODAY AND THIS EVENING. SEAS WILL DECREASE A COUPLE
  OF FEET TONIGHT BEFORE INCREASING AGAIN TO 13 TO 16 FEET AT 14
  SECONDS THURSDAY AFTERNOON. SEAS WILL SLOWLY SUBSIDE TO AROUND
  10 FEET AT 11 SECONDS SUNDAY.

* WINDS: WINDS WILL STRENGTHEN TO 25 TO 30 KT THURSDAY EVENING AND
  PERSIST OVERNIGHT...BEFORE GRADUALLY DECREASING TO BELOW SMALL
  CRAFT ADVISORY FRIDAY MORNING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ376-091130-
/O.CON.KMFR.SW.Y.0012.000000T0000Z-120213T1200Z/
/O.NEW.KMFR.SI.Y.0014.120210T0300Z-120210T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
220 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THURSDAY TO
4 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO
4 AM PST FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

* SEAS: THERE WILL BE A CONFUSED MIX OF NORTHWESTERLY AND
  SOUTHWESTERLY SWELL COMBINED SEAS OF 13 TO 16 FEET AT 14 SECONDS
  THE REST OF TODAY AND THIS EVENING. SEAS WILL DECREASE A COUPLE
  OF FEET TONIGHT BEFORE INCREASING AGAIN TO 14 TO 17 FEET AT 14
  SECONDS THURSDAY AFTERNOON. SEAS WILL SLOWLY SUBSIDE TO AROUND
  10 FEET AT 11 SECONDS SUNDAY.

* WINDS: WINDS WILL STRENGTHEN TO 25 TO 30 KT THURSDAY EVENING AND
  PERSIST OVERNIGHT...BEFORE GRADUALLY DECREASING TO BELOW SMALL
  CRAFT ADVISORY FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory for winds went out at Feb 7, 8:44 PM PST, 6 hours 57 minutes earlier.

Area forecast discussion, Feb 7, 8:44 PM PST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
844 PM PST TUE FEB 7 2012

.DISCUSSION...THE LOW PRESSURE IS MOVING OVER NORTHERN JACKSON
COUNTY THIS EVENING. THE SURFACE TROUGH PIVOTS TO THE SOUTHEAST
ACROSS EASTERN SISKIYOU COUNTY. LIGHT SHOWERS ARE FALLING AHEAD OF
THIS FRONT IN KLAMATH AND MODOC COUNTIES. LIGHT SHOWERS WERE ALSO
REPORTED ACROSS DOUGLAS AND JOSEPHINE COUNTY. IN JACKSON COUNTY
ONLY ROGUE RIVER AND EVANS VALLEY REPORTED LIGHT SHOWERS SO FAR.
THE TROUGH IS EXPECTED TO MOVE INTO HARNEY COUNTY AND NW NEVADA BY
MORNING. SHOWERS WILL LINGER ACROSS EASTERN OREGON AND NE
CALIFORNIA TONIGHT BUT THE THREAT OF SHOWERS SHOULD BE OVER FOR
WEST OF THE CASCADES BY MIDNIGHT. HAVE UPDATED THE GRIDS TO SHOW
HIGHER POPS ACROSS THE EAST SIDE AREA OVERNIGHT.

A WARM FRONT IS EXPECTED TO MOVE NORTH ACROSS THE COASTAL WATERS
WEDNESDAY. SUCCESSIVE MODEL RUNS HAVE SPREAD MORE MOISTURE OVER
THE UPPER LEVEL RIDGE INTO OUR FORECAST AREA. AS A RESULT WE MAY
SEE MORE CLOUDS OVER SOUTHERN OREGON ON WEDNESDAY THAN PREVIOUS
FORECAST. MOST OF THE SHOWERS WILL AGAIN BE AT THE COAST AND
NORTH OF THE UMPQUA DIVIDE AND INTO THE CASCADES.

WARMING CONTINUES ON THURSDAY BUT IT LOOKS LIKE THE PATTERN WILL
CHANGE BACK TO TROUGHING NEXT WEEKEND.

IN THE COASTAL WATERS MODERATE SOUTHWEST SWELLS WILL CONTINUE
OVERNIGHT. ANOTHER LARGE SWELL TRAIN FROM THE WEST-NORTHWEST IS
EXPECTED TO ARRIVE IN THE OUTER ZONES OF THE FORECAST WATERS
AROUND 10 PM AND SPREAD INTO THE INNER ZONES AROUND MIDNIGHT.

&&

.AVIATION...LIGHT RAIN WILL BRING MVFR CIGS TO THE COAST THROUGH
AROUND MIDNIGHT LOCAL TIME. CLOUDY SKY WILL CONTINUE AT THE COAST
ALTHOUGH COVERAGE OF MVFR CIGS SHOULD DECREASE TO LCL AFTER
MIDNIGHT. FURTHER INLAND LCL MVFR CIGS IS POSSIBLE IN SHOWERS WITH
THE CASCADES AND SISKIYOUS PEAKS OBSCURED. EAST OF THE CASCADES
MVFR CIGS ARE EXPECTED TO BE MORE WIDESPREAD AND CONTINUE
OVERNIGHT WITH MOUNTAINS OBSCURED.

&&

.PREV DISCUSSION... /ISSUED 100 PM PST TUE FEB 7 2012/

DISCUSSION...07/12Z NAM/GFS IN.

A SPLITTING SYSTEM IS NOW MOVING ONSHORE ALONG THE WEST COAST...
AND THE MEDFORD CWA IS MOSTLY IN THE GAP BETWEEN THEM. GUSTY
SOUTHERLY WINDS CONTINUE OVER SOME OF THE WEST SIDE VALLEYS AND
RIDGES. REPORTED PRECIPITATION HAS BEEN LIGHT AND LIMITED TO THE
SOUTH COAST...COAST RANGE...AND WESTERN AND SOUTH CENTRAL SISKIYOU
COUNTY. A WIND ADVISORY REMAINS IN EFFECT THROUGH 4 PM PST TODAY
FOR THE SHASTA VALLEYS.

EXPECT MORE LIGHT PRECIPITATION THROUGH THIS EVENING AS THE
FRONTAL REMNANTS MOVES THROUGH...FOLLOWED BY THE WEAKENING AND
SPLITTING SHORT WAVE ALOFT THIS EVENING. THE HEAVIEST PRECIPITATION
WILL REMAIN IN THE SAME AREAS...ALONG THE SOUTH COAST AND THE
COASTAL RANGE ABOVE BROOKINGS...AND IN WESTERN SISKIYOU COUNTY.
TOTALS WILL BE ON THE LIGHT SIDE.

ANOTHER SHORT WAVE WILL FOLLOW LATE TONIGHT AND EARLY
WEDNESDAY...BUT THERE WON'T BE MUCH IF ANY PRECIPITATION
ASSOCIATED WITH IT. A STRONG UPPER RIDGE WILL THEN MOVE INTO THE
WEST COAST...BRINGING OFFSHORE LOW LEVEL FLOW AND DRYING
CONDITIONS WEDNESDAY NIGHT INTO THURSDAY.

THE PATTERN WILL REMAIN PROGRESSIVE AND THE SHARP UPPER RIDGE WILL
MOVE OUT TO THE EAST THURSDAY EVENING. A STRONG TROUGH WILL MOVE
IN BEHIND IT...BUT ONCE AGAIN MOST OF THE ENERGY WILL BE DIRECTED
TO THE NORTH OF THE MEDFORD CWA...INTO BRITISH COLUMBIA AND
WASHINGTON. THE SOUTHERN END OF THE SYSTEM...IN THE FORM OF A
WEAKENING FRONT...WILL MOVE ONSHORE ALONG THE SOUTHERN OREGON
COAST FRIDAY MORNING WITH SOME LIGHT PRECIPITATION...MOSTLY ALONG
THE COAST...COAST RANGE...AND UMPQUA BASIN.

EXTENDED RANGE FORECAST...SATURDAY THROUGH TUESDAY. ZONAL FLOW
CONTINUES THROUGH THE EXTENDED...BUT MEDIUM RANGE MODELS DISAGREE
ON THE TIMING AND STRENGTH OF THE INCOMING SYSTEMS. SO...GIVEN THE
UNCERTAINTY...HAVE BROAD-BRUSHED THE POPS THROUGH THE WEEKEND WITH
CHANCES OVER THE WEST SIDE AND SLIGHT CHANCE TO CHANCE OVER THE
EAST SIDE. A RIDGE WILL BUILD IN TOWARD THE END OF THE EXTENDED
PERIOD...BUT ONCE AGAIN TIMING IS A QUESTION...AND IT MAY NOT LAST
TOO LONG AS THE PATTERN WILL REMAIN PROGRESSIVE.

AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THIS
EVENING...EXCEPT FOR AREAS OF MVFR CIGS IN RAIN/SNOW WITH HIGHER
TERRAIN OBSCURED ALONG THE COAST RANGE AND IN WESTERN SISKIYOU
COUNTY. BEYOND THIS EVENING...LOCAL IFR CIGS/VSBYS IN LOW CLOUDS
AND FOG WILL DEVELOP IN THE WEST SIDE VALLEYS LATE TONIGHT THROUGH
MID-MORNING WEDNESDAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.
PZ...HAZARDOUS SEAS WARNING UNTIL 4 AM PST WEDNESDAY FOR PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST WEDNESDAY FOR PZZ370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
     EVENING FOR PZZ370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 AM PST SATURDAY
     FOR PZZ350.

08/99/99
Hazardous weather outlook, Feb 7, 4:39 AM PST, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
439 AM PST TUE FEB 7 2012

CAZ081-ORZ026-071800-
CENTRAL SISKIYOU COUNTY-JACKSON COUNTY-
439 AM PST TUE FEB 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TODAY. PLEASE
SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 2:20 PM PSTSmall Craft Advisory for WindsMFR46 hr

Nearby

Small Craft Advisory for Windses in Oregon, 2012Every small craft advisory for winds in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.